On Rabier's result and nonbounded montgomery's identity

In this paper, we use generalized Montgomery's identity, given in [7], to give improvement of result from [9] for the class of n-convex functions. © 2019 Element D.O.O. All Rights Reserved.

Authors
Fahad A.1 , Jakšetić J.2 , Pečarić J. 3
Publisher
Element D.O.O.
Language
English
Pages
175-180
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Department of Mathematics, COMSATS University Islamabad, Vehari Campus, Pakistan
  • 2 Faculty of Mechanical Engineering and Naval Architecture, University of Zagreb, Ivana Lucicá 5, Zagreb, 10000, Croatia
  • 3 RUDN University, Miklukho-Maklaya str. 6, Moscow, 117198, Russian Federation
Keywords
Convex function; N-convex functions; Steffensen's inequality
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38520/